Khaleghizadeh, Soumeyeh. (1400). Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), 45-51. doi: 10.30495/maca.2021.1944809.1038
Soumeyeh Khaleghizadeh. "Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4, 1, 1400, 45-51. doi: 10.30495/maca.2021.1944809.1038
Khaleghizadeh, Soumeyeh. (1400). 'Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 4(1), pp. 45-51. doi: 10.30495/maca.2021.1944809.1038
Khaleghizadeh, Soumeyeh. Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1400; 4(1): 45-51. doi: 10.30495/maca.2021.1944809.1038


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.